IJPAM: Volume 68, No. 2 (2011)

SEDENIONS OF CAYLEY-DICKSON AND
THE CAUCHY-RIEMANN LIKE RELATIONS
M.F. Borges$^1$, M.D. Roque$^2$, J.A. Marão$^3$
$^{1,2}$Department of Computing
São Paulo State University - UNESP
São José do Rio Preto Campus
São José do Rio Preto, SP, 15054-000, BRAZIL
$^1$e-mail: [email protected]
$^3$Institute of Physics
University of Brasilia - UnB
Brasília, 70919-970, BRAZIL
e-mail: [email protected]

Abstract. This work is an extension to sedenions of the Cauchy-Riemann relations, following a similar earlier construction made by one of the authors (M. Borges) to quaternions and octonions, see [1], [2], [3].

Received: November 23, 2010
AMS Subject Classification: 30G99, 30E99
Key Words and Phrases: Riemann-Cauchy, hypercomplex, sedenions


Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 2